MAUDE Adverse Event Report: ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE¿ CUSHION; CUSHION, WHEELCHAIR

ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE¿ CUSHION; CUSHION, WHEELCHAIR
Model Number QS1011C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
End user has acquired legal counsel.The cushion has not been returned to roho for inspection per request of the end users legal counsel.The cushion is being held by the distributor.
 
Event or Problem Description
Distributor (b)(4) delivered a roho cushion qs1011c on june 15,2025.After delivery, the end user noticed the cushion was flat by the end of the day.A technician from the distributor inspected the cushion and determined the isoflo valve was leaking.A new cushion was issued under warranty.After the initial warranty claim was received, the end user contacted the distributor in order to report that a pre-existing pressure sore injury had reopened due to the cushion going flat.The end user claimed the pressure sore is now a stage 10 wound.

Brand Name
ROHO® QUADTRO SELECT® HIGH PROFILE¿ CUSHION
Common Device Name
CUSHION, WHEELCHAIR
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC,
1501 s. 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6182776518
MDR Report Key22819785
Report Number3008630266-2025-00005
Device Sequence Number5738917
Product Code KIC
UDI-Device Identifier00613732054328
UDI-Public(01)00613732054328
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1011C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexUnknown